# SDR AALA2020010219030

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 27,769 hours, 11,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD AISLE JUMPSEAT FLASH LIGHT INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES.
